# SDR ASAA2017050520695

- Difficulty date: May 5, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 7,318 hours, 2,459 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A11251
- Condition: Gouged
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING RT STRONGBACKS FOUND INTERCOSTALS FOR STRONGBACK TIE RODS NOT ATTACHED TO FRAME CAUSING GOUGES ON FRAME AT BS 500D BETWEEN STRINGERS 4 - 6R.  ACFT GROUNDED.   EVALUATED GOUGE DAMAGE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A-1 FIG 101, DAMAGE IS IN INNER CHORD FLANGE WHICH IS NOT PERMITTED, CUTOUT DAMAGED SECTION OF FRAME AND FABRICATED REPAIR ANGLES IAW B737-900 SRM 53-00-07-2R-1, ALODINED AND PRIMED IAW SRM 51-20-01, INSTALLED REPAIR IAW SRM 53-00-07-2R-1,  FOUR INTERCOSTAL ATTACH ANGLES GOUGED BEYOND LIMITS IAW SRM 53-00-07-1A, THE ANGLE EDGES WERE KNIFE EDGED, FABRICATED NEW ANGLES IAW DWG 146A9435, REV A, ALODINED AND PRIMED IAW SRM 51-20-01, INSTALLED NEW ATTACH ANGLES IAW DWG 143A9431.
